# SDR SWIA971831

- Difficulty date: June 23, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N251YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120251
- Aircraft time: 16,962 hours, 23,966 cycles
- Engine: Pwa PW118B
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Wire
- Condition: Loose
- Location: Sensor Ground
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

DUCT LEAK VOICE WARNING AND RED LIGHT ILLUMINATED ON LEFT ENGINE INFLIGHT WHILE EN ROUTE LAX.  FLIGHT DIVERTED TO BFL.  AFTER ENGINE SHUTDOWN RESTARTED LEFT ENGINE AND LANDED IN BFL.  REPAIRED LOOSE GROUND TO SENSOR NEXT TO LEFT HAND HEAT EXCHANGER.  RAN LEFT HAND ENGINE AND PACK SYSTEM, OPS CHECKS GOOD.
